Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A local characterization of Darboux $ \mathcal{B}$ functions


Author: Richard G. Gibson
Journal: Proc. Amer. Math. Soc. 49 (1975), 505-509
MSC: Primary 54C10; Secondary 26A15
DOI: https://doi.org/10.1090/S0002-9939-1975-0367899-4
MathSciNet review: 0367899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A. M. Bruckner and J. B. Bruckner gave the definition of Darboux $ \mathcal{B}$ functions and proved a theorem which is a local characterization of real-valued Darboux $ \mathcal{B}$ functions. The purpose of this paper is to generalize this theorem. To this end, the definition of a function being Darboux $ \mathcal{B}$ at a point is given which has a metric continuum as its range. Hence, the theorem that a function is Darboux $ \mathcal{B}$ if and only if it is Darboux $ \mathcal{B}$ at each point.


References [Enhancements On Off] (What's this?)

  • [1] A. M. Bruckner and J. B. Bruckner, Darboux transformations, Trans. Amer. Math. Soc. 128 (1967), 103-111. MR 36 #1586. MR 0218500 (36:1586)
  • [2] A. M. Bruckner and J. G. Ceder, Darboux continuity, Jber. Deutsch. Math.-Verein. 67 (1964/65), Abt. 1, 93-117. MR 32 #4217. MR 0186761 (32:4217)
  • [3] James Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1967. MR 33 #1824. MR 0478089 (57:17581)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 26A15

Retrieve articles in all journals with MSC: 54C10, 26A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0367899-4
Keywords: Darboux functions, Darboux $ \mathcal{B}$ functions, Darboux $ \mathcal{B}$ at a point, property $ {\text{L}}$
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society